Year 2016, Volume 3 , Issue 2, Pages 97 - 104 2016-05-15

New results on vertex equitable labeling

Pon Jeyanthi [1] , Anthony Maheswari [2] , Mani Vijayalakshmi [3]


The concept of vertex equitable labeling was introduced in [9]. A graph $G$ is said to be vertex equitable if there exists a vertex labeling $f$ such that for all $a$ and $b$ in $A$, $\left|v_f(a)-v_f(b)\right|\leq1$ and the induced edge labels are $1, 2, 3,\cdots, q$. A graph $G$ is said to be a vertex equitable if it admits a vertex equitable labeling. In this paper, we prove that the graphs, subdivision of double triangular snake $S(D(T_n))$, subdivision of double quadrilateral snake $S(D(Q_n))$, subdivision of double alternate triangular snake $S(DA(T_n))$, subdivision of double alternate quadrilateral snake $S(DA(Q_n))$, $DA(Q_m)\odot nK_1$ and $DA(T_m)\odot nK_1$ admit vertex equitable labeling.
Vertex equitable labeling, Vertex equitable graph, Double triangular snake graph, Double alternate triangular snake graph, Double alternate quadrilateral snake graph
  • [1] J. A. Gallian, Graph labeling, Electron. J. Combin. (2015) (Dynamic Survey #DS6).
  • [2] F. Harary, Graph theory, Addison-Wesley, Reading Mass, 1972.
  • [3] P. Jeyanthi, A. Maheswari, Some results on vertex equitable labeling, Open J. Discrete Math. 2(2) (2012) 51–57.
  • [4] P. Jeyanthi, A. Maheswari, Vertex equitable labeling of transformed trees, J. Algorithms Comput. 44(1) (2013) 9–20.
  • [5] P. Jeyanthi, A. Maheswari, Vertex equitable labeling of cyclic snakes and bistar graphs, J. Sci. Res. 6(1) (2014) 79–85.
  • [6] P. Jeyanthi, A. Maheswari, M. Vijayalaksmi, Vertex equitable labeling of cycle and star related graphs, J. Sci. Res. 7(3) (2015) 33–42.
  • [7] P. Jeyanthi, A. Maheswari, Vertex equitable labeling of cycle and path related graphs, Util. Math. 98 (2015) 215–226.
  • [8] P. Jeyanthi, A. Maheswari, M. Vijayalakshmi, Vertex equitable labeling of double alternate snake graphs, J. Algorithms Comput. 46 (2015) 27–34.
  • [9] M. Seenivasan, A. Lourdusamy, Vertex equitable labeling of graphs, J. Discrete Math. Sci. Cryptogr. 11(6) (2008) 727–735.
Subjects Engineering
Journal Section Articles
Authors

Author: Pon Jeyanthi

Author: Anthony Maheswari

Author: Mani Vijayalakshmi

Dates

Publication Date : May 15, 2016

Bibtex @research article { jacodesmath285408, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2016}, volume = {3}, pages = {97 - 104}, doi = {10.13069/jacodesmath.59822}, title = {New results on vertex equitable labeling}, key = {cite}, author = {Jeyanthi, Pon and Maheswari, Anthony and Vijayalakshmi, Mani} }
APA Jeyanthi, P , Maheswari, A , Vijayalakshmi, M . (2016). New results on vertex equitable labeling . Journal of Algebra Combinatorics Discrete Structures and Applications , 3 (2) , 97-104 . DOI: 10.13069/jacodesmath.59822
MLA Jeyanthi, P , Maheswari, A , Vijayalakshmi, M . "New results on vertex equitable labeling" . Journal of Algebra Combinatorics Discrete Structures and Applications 3 (2016 ): 97-104 <https://dergipark.org.tr/en/pub/jacodesmath/issue/27121/285408>
Chicago Jeyanthi, P , Maheswari, A , Vijayalakshmi, M . "New results on vertex equitable labeling". Journal of Algebra Combinatorics Discrete Structures and Applications 3 (2016 ): 97-104
RIS TY - JOUR T1 - New results on vertex equitable labeling AU - Pon Jeyanthi , Anthony Maheswari , Mani Vijayalakshmi Y1 - 2016 PY - 2016 N1 - doi: 10.13069/jacodesmath.59822 DO - 10.13069/jacodesmath.59822 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 97 EP - 104 VL - 3 IS - 2 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.59822 UR - https://doi.org/10.13069/jacodesmath.59822 Y2 - 2020 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications New results on vertex equitable labeling %A Pon Jeyanthi , Anthony Maheswari , Mani Vijayalakshmi %T New results on vertex equitable labeling %D 2016 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 3 %N 2 %R doi: 10.13069/jacodesmath.59822 %U 10.13069/jacodesmath.59822
ISNAD Jeyanthi, Pon , Maheswari, Anthony , Vijayalakshmi, Mani . "New results on vertex equitable labeling". Journal of Algebra Combinatorics Discrete Structures and Applications 3 / 2 (May 2016): 97-104 . https://doi.org/10.13069/jacodesmath.59822
AMA Jeyanthi P , Maheswari A , Vijayalakshmi M . New results on vertex equitable labeling. Journal of Algebra Combinatorics Discrete Structures and Applications. 2016; 3(2): 97-104.
Vancouver Jeyanthi P , Maheswari A , Vijayalakshmi M . New results on vertex equitable labeling. Journal of Algebra Combinatorics Discrete Structures and Applications. 2016; 3(2): 97-104.